aequationes mathematicae

, Volume 13, Issue 1–2, pp 155–156

An identy for fixed points of permutations

  • Jay R. Goldman
Research papers

AMS Primary Subject Classification

05A15 

Secondary Subject Classifications

05A19 05A20 

Bibliography

  1. [1]
    Carlitz, L. andScoville, R.,Aufgabe 673, Elem. Math.4, 95 (1972).Google Scholar
  2. [2]
    Rota, G.-C.,The number of partitions of a set, Amer. Math. Monthly71, 498–504 (1964).Google Scholar

Copyright information

© Birkhäuser Verlag 1975

Authors and Affiliations

  • Jay R. Goldman
    • 1
  1. 1.School of MathematicsUniversity of MinnesotaMinneapolisUSA

Personalised recommendations